Alert archive / Michigan / Small Craft Advisories in 2015

Small Craft Advisory 49, NWS Gaylord, MI

August 18, 2015

NWS Gaylord, MI issued this small craft advisory at Aug 18, 2015, 3:10 PM EDT. It took effect at Aug 19, 2015, 8:00 AM EDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Aug 18, 2015, 3:10 PM EDT (19:10 UTC)
In effect from
Aug 19, 2015, 8:00 AM EDT
Expired
Aug 21, 2015, 5:00 AM EDT
In force
45 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

687 
WHUS73 KAPX 181910
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
310 PM EDT TUE AUG 18 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-190315-
/O.NEW.KAPX.SC.Y.0049.150819T1200Z-150821T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
310 PM EDT TUE AUG 18 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 8 PM EDT
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

WEATHER.GOV/GAYLORD
10 follow-up statements
869 
WHUS73 KAPX 190746
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
346 AM EDT WED AUG 19 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-191600-
/O.CON.KAPX.SC.Y.0049.150819T1200Z-150821T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
346 AM EDT WED AUG 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM EDT THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
936 
WHUS73 KAPX 191446
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1046 AM EDT WED AUG 19 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-192300-
/O.CON.KAPX.SC.Y.0049.000000T0000Z-150821T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1046 AM EDT WED AUG 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
023 
WHUS73 KAPX 192014
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
414 PM EDT WED AUG 19 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-200415-
/O.CON.KAPX.SC.Y.0049.000000T0000Z-150821T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
414 PM EDT WED AUG 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
586 
WHUS73 KAPX 200231
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1031 PM EDT WED AUG 19 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-201045-
/O.CON.KAPX.SC.Y.0049.000000T0000Z-150821T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1031 PM EDT WED AUG 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
538 
WHUS73 KAPX 200753
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
353 AM EDT THU AUG 20 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-201600-
/O.CON.KAPX.SC.Y.0049.000000T0000Z-150821T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
353 AM EDT THU AUG 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
204 
WHUS73 KAPX 200805
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
405 AM EDT THU AUG 20 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-201615-
/O.EXT.KAPX.SC.Y.0049.000000T0000Z-150821T0300Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
405 AM EDT THU AUG 20 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
574 
WHUS73 KAPX 201042
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
642 AM EDT THU AUG 20 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-201845-
/O.EXT.KAPX.SC.Y.0049.000000T0000Z-150821T0900Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
642 AM EDT THU AUG 20 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
326 
WHUS73 KAPX 201458
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1058 AM EDT THU AUG 20 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-202300-
/O.CON.KAPX.SC.Y.0049.000000T0000Z-150821T0900Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1058 AM EDT THU AUG 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
606 
WHUS73 KAPX 201944
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
344 PM EDT THU AUG 20 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-210900-
/O.CON.KAPX.SC.Y.0049.000000T0000Z-150821T0900Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
344 PM EDT THU AUG 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
480 
WHUS73 KAPX 210310
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1110 PM EDT THU AUG 20 2015

LHZ345-346-LMZ341-LSZ321-322-210415-
/O.CAN.KAPX.SC.Y.0049.000000T0000Z-150821T0900Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1110 PM EDT THU AUG 20 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347>349-LMZ323-342-344>346-210900-
/O.CON.KAPX.SC.Y.0049.000000T0000Z-150821T0900Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1110 PM EDT THU AUG 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 18, 3:00 PM EDT, 10 minutes earlier.

Area forecast discussion, Aug 18, 3:00 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
300 PM EDT TUE AUG 18 2015

.NEAR TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 300 PM EDT TUE AUG 18 2015

CONVECTION HAS INCREASED IN BOTH AREAL COVERAGE AND INTENSITY
(ALTHOUGH I CERTAINLY WOULD NOT CALL IT "INTENSE" ATTM) ACROSS MUCH
OF NRN LWR MICHIGAN THIS AFTERNOON AS WEAK LIFT NORTH OF THE WARM
FRONT AND AMPLE LOW LEVEL MOISTURE TRY TO GET THE MOST OUT OF SOME
INCREASE IN INSTABILITY AS THE DAY HEATS UP. LATEST APX 88D BASE REF
LOOP OVER THE PAST COUPLE OF HOURS SHOWS SHOWERS AND A FEW STORMS
GRADUALLY EXPANDING ACROSS MAINLY INTERIOR SECTIONS OF NRN LWR
MICHIGAN...LIKELY TAKING ADVANTAGE OF DIFFUSE LAKE BREEZE BOUNDARIES
DEVELOPING WITHIN A VERY WEAK SYNOPTIC WIND REGIME. TEMPS HAVE RISEN
INTO THE 70S ACROSS OUR ENTIRE CWA...AND NEAR 80 ALONG SAGINAW BAY.

VERY LITTLE WILL CHANGE THRU THE EVENING HOURS AS THE DIFFUSE WARM/
STATIONARY FRONT HOLDS SOMEWHERE AROUND OUR SRN CWA OR JUST SOUTH.
SCT/NMRS SHOWERS AND A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE TO
DEVELOP ALONG AND NORTH OF THIS FRONT. LAKE BREEZES WILL PROVIDE
SOME FOCUS...BUT WILL NEED TO WAIT UNTIL LATER TONIGHT AND WEDNESDAY
FOR BETTER DYNAMICS TO YIELD MORE ORGANIZED CONVECTIVE DEVELOPMENT.
IN THE MEANTIME...AMPLE LOW LEVEL MOISTURE AND VERY LIMITED DIURNAL
INSTABILITY (CAPES AROUND 500 JOULES) WILL NEED TO WORK WITH WEAK
LAKE BOUNDARIES TO PRODUCE WHAT WILL LIKELY REMAIN SUB-STRONG/SVR
CONVECTION THIS EVENING. THE GOOD NEW IS THAT MANY LOCATIONS SHOULD
RECEIVE SOME MUCH NEEDED RAIN THRU THE EVENING HOURS. LOSS OF
DIURNAL INSTABILITY AS THE SUN SETS WILL LEND TO A DIMINISH IN AREAL
COVERAGE AND INTENSITY OF ONGOING SHOWERS AND STORMS TOWARD MID
EVENING.

WARM FRONT WILL LIFT NORTHWARD THRU OUR CWA OVERNIGHT...AS DEEPER
MOISTURE SURGES NORTH WITH THE FRONT. INSTABILITY WILL STILL BE
QUITE LACKING...BUT WITH INCREASING SYNOPTIC SUPPORT AND MOISTURE...
EXPECT AN ANOTHER UPTICK IN CONVECTION DURING THE OVERNIGHT HOURS.
HIGHEST POPS WILL BE IN WRN SECTIONS OF OUR CWA IN PROXIMITY TO
BETTER DYNAMICS AND MOISTURE AS UNSEASONABLY STRONG LOW PRESSURE
LIFTS INTO WISCONSIN. WIND FIELDS WILL BEGIN TO STRENGTHEN AHEAD OF
THE DEEPENING LOW...POSSIBLY LENDING TO SOME BETTER ORGANIZATION OF
CONVECTION. BUT STILL...ANY CHANCES OF SVR STORMS SHOULD HOLD OFF
UNTIL WEDNESDAY AS THE COLD FRONT SWEEPS THRU THE REGION DURING PEAK
DIURNAL HEATING/INSTABILITY (MORE ON THIS BELOW). EXPECT ANOTHER
WARM AND MUGGY NIGHT ACROSS THE NORTHWOODS...WITH OVERNIGHT LOWS
ONLY COOLING INTO THE MID TO UPPER 60S.

&&

.SHORT TERM...(WEDNESDAY THROUGH FRIDAY)
ISSUED AT 300 PM EDT TUE AUG 18 2015

HIGH IMPACT WEATHER POTENTIAL: SOME RISK FOR SEVERE STORMS ON
WEDNESDAY. PLENTY OF SHEAR OUT THERE...BUT THE BIG QUESTION (AS IS
TYPICAL AROUND THESE PARTS) REMAINS THE DEGREE OF INSTABILITY.
HOWEVER...IF WE CAN REALIZE SAID INSTABILITY...DAMAGING WINDS AND
ISOLATED TORNADOES LOOK QUITE POSSIBLE.

ONE EARLY FALL-LIKE PATTERN FOR SURE AS WE HEAD INTO MIDWEEK...WITH
DEEP AMPLIFICATION OF SHORTWAVE ENERGY UNDERWAY OVER THE NORTHERN/
CENTRAL PLAINS STATES CURRENTLY...ON THE HEELS OF A 120 KNOT UPPER
JET CORE SCREAMING DOWN THROUGH ALBERTA. SURFACE CYCLOGENESIS IS
WELL UNDERWAY OVER THE CENTRAL PLAINS BENEATH AN AXIS OF RATHER
IMPRESSIVE MID LEVEL HEIGHT FALLS...WITH THIS LOW EXPECTED TO DEEPEN
FAIRLY RAPIDLY WHILE TRACKING TOWARD WESTERN LAKE SUPERIOR SOMETIME
INTO WEDNESDAY AFTERNOON. STRENGTHENING SOUTHERLY FLOW WILL LIFT A
WARM FRONT UP THROUGH THE STRAITS AND EASTERN UPPER VERY LATE
TONIGHT INTO MIDDAY WEDNESDAY...WITH A COLD/OCCLUDED FRONTAL
BOUNDARY QUICKLY FOLLOWING INTO THE LATE AFTERNOON OR EARLY EVENING
HOURS. SEVERAL ROUNDS OF SHOWERS AND STORMS ARE EXPECTED ALONG THESE
VARIOUS FEATURES...BUT WITH THE BIGGER QUESTION BEING SEVERE WEATHER
POTENTIAL.

FROM A SENSIBLE WEATHER PERSPECTIVE...WOULD EXPECT TO SEE A DECAYING
BAND OF SHOWERS AND EMBEDDED THUNDERSTORMS ARCING NORTHEASTWARD
THROUGH THE CWA VERY LATE TONIGHT INTO MID MORNING WEDNESDAY...
DRIVEN BY ENHANCED CONVERGENCE ALONG THE SURFACE AND ELEVATED WARM
FRONT RAPIDLY ADVANCING NORTH. LAPSE RATES ALOFT ARE NOTHING
TERRIBLY IMPRESSIVE...AND ACTIVITY WILL BE OUTRUNNING THE BETTER
CORE OF MID LEVEL DIFLUENCE...SO THIS WILL MORE THAN LIKELY BE
JUST A BROKEN LINE OF WEAKISH CONVECTION. HOWEVER...BASED ON
CURRENT TIMING...WE SHOULD HAVE A DECENT CHANCE AT LATE MORNING
THROUGH MID AFTERNOON RECOVERY AS MANY AREAS BREAK INTO THE WARM
SECTOR. MOISTURE WON'T BE AN ISSUE WITH AN AXIS OF MID-UPPER 60S
DEW POINTS WELL IN PLACE...AND NEITHER WILL BE DEEP LAYER
SHEAR...WITH A SOLID AREA OF EFFECTIVE SHEAR VALUES IN EXCESS OF
35-40 KNOTS...HELPED ALONG BY THE ARRIVAL OF A STRONGER MID LEVEL
JET PUNCH FROM THE SOUTHWEST AFTER 18Z.

BASED ON PERSONAL PATTERN RECOGNITION OVER THE YEARS UP THIS
WAY...THESE ARE THE TYPES OF EVENTS TO REALLY WATCH CLOSELY...WITH A
NOTABLE AREA OF HEIGHT FALLS ACCOMPANYING THE MID LEVEL JET TIED
PERFECTLY TO PEAK HEATING AND A NEUTRAL TO EVEN SLIGHTLY NEGATIVE
TILT UPPER TROUGH. WHILE MID LEVEL LAPSE RATES COULD BE BETTER...
SIMPLE SURFACE HEATING INTO THE LOW OR MID 80S SHOULD YIELD MLCAPE
VALUES IN EXCESS OF 1200-1500 J/KG...WITH NEARLY UNIDIRECTIONAL FLOW
FIELDS ALMOST PARALLEL TO THE FORCING BOUNDARY LIKELY TO PRODUCE
LINEAR CONVECTIVE STRUCTURES WITH MAINLY A WIND THREAT. WITH THAT
SAID...REALLY NEED TO WATCH PARTS OF EASTERN UPPER WHERE LOCALIZED
MORE BACKED FLOW MAY RESIDE IN THE VICINITY OF COOLER LAKE SUPERIOR
AND THE STALLING WARM FRONT...SUFFICIENT FOR PERHAPS A TORNADO
THREAT...THOUGH THE BETTER SHOT AT THAT MAY END UP BEING OVER
NORTHERN WISCONSIN AND THE CENTRAL U.P. WITH STRONGLY BACKED
FLOW/LONGER AND MORE CURVED HODOGRAPHS IN THE VICINITY OF THE
SURFACE LOW. ALSO...WILL REALLY WATCH AREAS FROM ABOUT I-75 ON EAST
INTO NORTHEAST LOWER FOR A SIMILAR TORNADO THREAT...AS OFTEN TIMES
IN THESE STRONGER FRONTAL SITUATIONS...THE SUB-1KFT FLOW REMAINS
BACKED MORE THAN GUIDANCE PROGS (SEE LABOR DAY TORNADOES OF LAST
YEAR...WHICH IS ACTUALLY A FAIRLY GOOD ANALOG FOR THIS SETUP). ALL
IN ALL...DEFINITELY WORTH PLAYING UP THE POTENTIAL FOR THIS
ONE...EVEN WITH THE EARLIER SPC DOWNGRADE IN OUTLOOK.

BEHIND THE MAIN CONVECTIVE LINE...STARTING TO LOOK LIKE WE MAY SEE A
MORE PROLONGED BATCH OF RAIN WORK ACROSS AT LEAST THE EASTERN HALF
OF THE CWA THROUGH A GOOD CHUNK OF THE NIGHT...TIED TO A CORRIDOR OF
ENHANCED ENTRANCE REGION UPPER JET SUPPORT AND MID LEVEL
DIFLUENCE... AS THE DEEP UPPER TROUGH INCHES CLOSER. THEREAFTER...
VERY FALL-LIKE HEADING INTO THURSDAY WITH A NOTABLE AIRMASS CHANGE
AS H8 TEMPS DIVE BACK INTO THE 6-8C RANGE. COUPLED WITH REMNANT
DEEPER CYCLONIC FLOW AND SPOKES OF BETTER MOISTURE AT TIMES...
SUSPECT WE ARE LOOKING AT PERIODIC SHOWERS THROUGH THE DAY...
ENHANCED FOR A TIME OFF LAKE MICHIGAN FOR SOUTHWEST FLOW REGIMES AND
ALSO ENHANCED BY DIURNAL PROCESSES AND STEEPER LOW LEVEL LAPSE
RATES. INSTABILITY REMAINS FAIRLY SHALLOW (BELOW 8KFT) SO NO REAL
THUNDER THREAT...AND MAY WELL SEE COVERAGE DWINDLE THROUGH THE
AFTERNOON AS MUCH DRIER AIR BLEEDS IN DOWN LOW AND WE REALLY START
TO DEVELOP AN "INVERTED V" LOOK TO THE SOUNDINGS.

LOOKING DRY AND RATHER COMFORTABLE TO WRAP UP THE WORK WEEK AS THE
FLOW ALOFT REALLY FLATTENS OUT WHILE LOW LEVEL RIDGING TAKES FULL
CONTROL ACROSS MUCH OF THE MIDWEST AND GREAT LAKES. PLENTIFUL DRY AIR
IN PLACE SHOULD DELIVER JUST A GREAT DAY WITH MAYBE JUST A LITTLE
MID OR HIGH CLOUD FLOATING THROUGH THE AREA...BUT WITH TEMPS IN THE
70S - RIGHT ABOUT AVERAGE FOR LATE AUGUST.

&&

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 300 PM EDT TUE AUG 18 2015

HIGH PRESSURE TO THE EAST OF MICHIGAN WILL DOMINATE OVER THE AREA
BRINGING WARMER AND DRIER CONDITIONS TO THE AREA FOR FRIDAY NIGHT TO
SUNDAY EVENING. A COLD FRONT IS EXPECTED TO COME THROUGH SUNDAY
NIGHT INTO MONDAY MORNING...BRINGING WITH IT SHOWERS AND A
POTENTIAL FOR THUNDERSTORMS. THE FRONT WILL QUICKLY MOVE OFF AND
HIGH PRESSURE WILL FILL IN BEHIND IT. THIS HIGH PRESSURE WILL REMAIN
IN THE AREA FOR THE REST OF THE FORECAST PERIOD. TEMPERATURES WILL
BE IN THE HIGH 70S TO LOW 80S FOR SATURDAY AND SUNDAY. AFTER THE
FRONT PASSES THROUGH MAX TEMPERATURES WILL DROP DOWN TO HIGH 60S TO
LOW 70S FOR MONDAY AND TUESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 113 PM EDT TUE AUG 18 2015

MVFR/LOW VFR CIGS WILL HOLD OVER ALL NRN LWR MICHIGAN TAF SITES
THRU TONIGHT AS A STALLED WARM FRONT TRIES TO LIFT THRU THE
REGION. SCT/NMRS SHOWERS AND AN ISOLD THUNDERSTORM WILL CONTINUE
TO DRIFT THRU THE REGION THIS AFTERNOON AND TONIGHT ALONG AND
NORTH OF THE WARM FRONT. WINDS WILL REMAIN FROM THE E/SE UNDER 10
KTS THRU TONIGHT...BUT WILL STRENGTHEN AND SWITCH TO THE S/SW ON
WEDNESDAY AS DEEP LOW PRESSURE LIFTS INTO WRN UPR MICHIGAN AND A
COLD FRONT SWEEPS THRU ERN UPR AND LWR MICHIGAN. THIS SYSTEM WILL
INCREASE OUR CHANCES OF SHOWERS AND STORMS...AND MAY PRODUCE SOME
STRONG/SVR STORMS ON WEDNESDAY. OVERALL CONDITIONS WILL REMAIN
MVFR/LOW VFR AS THIS SYSTEM IMPACT THE REGION ON WEDNESDAY. CIGS
AND VSBYS WILL BE LOWER WITHIN ANY THUNDERSTORMS.

&&

.MARINE...
ISSUED AT 300 PM EDT TUE AUG 18 2015

AN ACTIVE STRETCH OF WEATHER INTO MIDWEEK AS STRONG LOW PRESSURE
DEVELOPS AND MOVES THROUGH THE WESTERN GREAT LAKES. RELATIVELY
LIGHTER EAST TO SOUTHEAST WINDS THROUGH THE EVENING WILL SHIFT TO
THE SOUTH LATER TONIGHT AND INCREASE THROUGH WEDNESDAY...AS A WARM
FRONT QUICKLY SHOOTS NORTH INTO ONTARIO WHILE A COLD FRONT MAKES ITS
APPROACH BY WEDNESDAY AFTERNOON AND EVENING. SMALL CRAFT ADVISORY
CONDITIONS ARE A GIVEN...AND A PERIOD OF GALE FORCE WINDS EVEN
APPEARS PROBABLE FROM MID MORNING INTO MID AFTERNOON ON
WEDNESDAY...PARTICULARLY ON LAKE MICHIGAN. IN ADDITION...SEVERAL
ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE
WATERS...SOME OF WHICH COULD BE SEVERE ON WEDNESDAY. MUCH COLDER AIR
SPILLING INTO THE AREA WILL SET THE STAGE FOR CONTINUED GUSTINESS ON
THURSDAY...WITH SMALL CRAFT ADVISORY CONDITIONS PERSISTING...BEFORE
WINDS GRADUALLY SETTLE DOWN LATE THURSDAY NIGHT AND FRIDAY AS HIGH
PRESSURE SLOWLY MOVES TOWARD THE AREA.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...MLR
SHORT TERM...LAWRENCE
LONG TERM...TKT/MLR
AVIATION...MLR
MARINE...LAWRENCE
Hazardous weather outlook, Aug 18, 3:37 AM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
337 AM EDT TUE AUG 18 2015

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-191200-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
337 AM EDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHERN MICHIGAN TODAY
AND TONIGHT...MAINLY AFTER 10 AM. SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE LIKELY WEDNESDAY AND WEDNESDAY EVENING. THE BEST
CHANCES FOR STORMS WILL BE IN NORTHEAST LOWER MICHIGAN...WEDNESDAY
AFTERNOON AND EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE...
PRODUCING DAMAGING WIND GUSTS AND PERHAPS LARGE HAIL.

THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
HOWEVER...SPOTTER ACTIVATION MAY BE NEEDED ON WEDNESDAY.

PLEASE REPORT SEVERE WEATHER OR RAINFALL REPORTS IN ONE OF THREE
WAYS:

ONLINE:   WEATHER.GOV/GAYLORD
FACEBOOK: FACEBOOK.COM/NWSGAYLORD
TWITTER:  TWITTER.COM/NWSGAYLORD

&&

WEATHER.GOV/GAYLORD

JZ/AJS

In the hours before

Local storm report, Aug 18, 9:46 AM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
946 AM EDT TUE AUG 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       3 ENE KINGSLEY          44.60N 85.48W
08/18/2015  M1.16 INCH       GRAND TRAVERSE     MI   COCORAHS

            24 HOUR TOTAL.

&&

LOCKER

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 9:51 PM EDTSpecial Weather StatementAPXOscoda39 min

Nearby

Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.